# SDR SWAA2023030694802

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 727A+2 TO STA 767; RBL 20 TO 22; WL 156.<[01] MEASURMENT UPDATE AND VERIFY APPLICABILITY OF SRM 53-00-53-1A-2;MEASURED 0.6'L X 0.5'W AND 0.005' DEEP FOUND TO BE OUT OF LIMITS BS727A+14 MEASURED 0.6'L X 0.5'W AND 0.001' DEEP FOUND TO BE IN LIMITS BS727A+10 MEASURED 0.6'L X 0.6'W AND 0.004' DEEP FOUND TO BE IN LIMITS BS727A+2 MEASURED 0.4'L X 0.3'W AND 0.001' DEEP FOUND TO BE IN LIMITS   CAL ID PIN POINT DEPTH GAUGE ATS2577 S/N UNKNOWN DUE 11/2023;[03] VERIFIED CORRECTIVE AC
